Tue | Dec 12, 2017

Dear Doc | I slept with my mother's boyfriend

Published:Sunday | September 24, 2017 | 12:00 AM

 

Q Dear Doc, I am ashamed to say this, but recently my mother told me that she was in a relationship with a guy. She has been single since my father died. She brought this guy over to my house and introduced us and I was speechless.

Doc, I couldn't stop flirting with him and he was doing the same. A few days later, I reached out to him and he agreed to meet me so we could talk, but I ended up having sex with him and it was the best sex ever. Now I can't even look my mother in the eye. I feel so low and ashamed. But I can't stop sleeping with him. Now my mom tells me that she believes he is cheating on her and wants me to tell her what to do. I have been convincing her to leave him as he is no good, only because I want him all to myself. But he is now telling me that he wants to marry my mom, Doc. What should I do? Should I tell my mom about us?

A Oh my! What a situation! This is clearly a recipe for disaster. This man does not appear to be trustworthy! Many Jamaicans would refer to him as a 'family ram'. It is best that you get a hold of yourself and forget about him; getting involved with him was very selfish. I hope your mother does not have a heart condition. It is in her best interest to know what is going on before she considers marrying him. Please bear in mind that this may have a long-term negative impact on your relationship with your mom. What the devil got into you, miss? I wish you the best of luck in sorting this out.

 

Weak bladder

 

Q Good day, Doc. My issue seems to be real bad. Where I used to have a little weak bladder, now it seems to be even weaker as I have to pee sometimes three or four times an hour. I also notice I have to defecate sometimes two times a day. Sometimes it feels like I have diarrhoea and I haven't eaten anything to get it. Sometimes I have a pain in my belly. I am asking that you recommend a good doctor or health centre that can help me. I look forward to your response.

A Nice to hear from you. Based on your letter, I gather that you are male. You did not state your age and this is always important as some medical conditions are more common in a particular age group.

Your symptoms seem most likely due to a urinary tract infection. Inflammation/infection of the prostate gland is also a possibility. Enlargement of the prostate in older men can also lead to this. An ultrasound could be useful.

Bear in mind that diabetes mellitus (high blood sugar) can also be a factor.

Thankfully, our health-care system in Jamaica is one of the best, despite the many challenges, so you can visit any of our government clinics or any private doctor who will be happy to assist you.

 

I want to enlarge my penis

 

Q Dear Doc. I am a 21-year-old male. I am of average size in the pants - six inches. However, I would like to extend it and also gain girth. I have heard about and tried some products that don't seem to work. Which method would you recommend I use?

A Good day to you. Most men have this concern, but as you gain more experience, you may realise that size is not a very important factor in having a satisfying sex life.

The erect penis is generally five to six inches long and four to five inches in girth. You say you have tried everything, I assume you are referring to the most popular methods currently being touted.This includes pills or creams; hanging weights on the penile shaft; the vacuum pump, which sucks blood into the shaft and supposedly make it appear longer and thicker.

You are quite right, they just don't work. Presently, only surgical procedures can add an inch or so. These can have some serious side effects, such as the dreaded erectile dysfunction, nerve damage, decreased sensitivity and scarring.

Your size falls within the range of most men, so you have no need to worry. Fat in the belly or inner thigh area can be a hindrance to full penetration in some sexual positions. Therefore, it is in your best interest to keep those areas trim with regular exercise and healthy eating habits, and you will hang well.

 

Can contraceptive cause heavy discharge?

 

Q Dear Doc, I had sex with this man who I have known for a long time, who resides in the United States. He came to Jamaica and we did it for the first time. While doing it, he secretly took the condom off. I'm now having this heavy discharge which my boyfriend isn't comfortable with. I'm now in the United States, where I had urine and blood tests done and it shows that everything is OK. They did not check for HIV, so I'm still worried. Could the discharge be as a result of the contraceptives I'm on or are they just missing something?

A Greetings. Yes, contraceptives with a high progestin content overstimulates the cervix and can lead to excessive vaginal discharge, which is usually odourless and does not itch.

Infection with an organism called chlamydia can cause a white vaginal discharge that causes no itching, but if left untreated, can lead to difficulty getting pregnant.

Yeast infection is a common cause of heavy, white vaginal discharge, but is usually intensely itchy. You can see what I am getting at? You need to be examined by your doctor, who may send some of your vaginal fluid to a lab for testing to see exactly what is causing the problem.

deardoc@gleanerjm.com